Aa
A
A
Close
Avatar universal
Could my boyfriend be alergic to my IUD?
I have an IUD, Mirena, and after having sex with my boyfriend a few times after getting it placed, he developed a bit of irritation around the head of his penis, it looks like a rash. He can feel the strings during sex at times and it does hurt him, but when he develops this rash, it stays for a few days before disappearing. Could it be a reaction to my IUD, or an STD? I've been tested a few months back, and the results were negative for anything, and I don't get any irritation, aside from a slight discomfort at the beginning of sex. It's easy to completely ignore.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Can't say what it is, but when BF gets the rash type thing he should see his Dr
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources